Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Violetta Moore
      Post count: 2

      Hello,
      I was diagnosed with Graves in 2011. I have been on methimazole for 8 years (the last couple of years on very minimal dosage of 2.5 mg once a week). Finally couple of years ago my antibodies were in range and I was told that I can stop methimazole and that I am finally in remission.
      My thyroid numbers are all in range since then. I still however have anxiety and sleeping problems, which I didn’t have before Graves. Also I have for last 10 year lots of aches and pain all over my body. Usually they are minor and moderate, but occasionally they flare up and I have to stay in the bed for a day or so.
      I have excellent diet, walking every day and have no other health issues.
      Does anybody with Graves has similar symptoms with normal thyroid numbers?

      Thank you,

      Violetta

      Kimberly
      Online Facilitator
        Post count: 4290

        Hello and welcome – hopefully, you will get some replies here, but you might also join our closed Facebook group, which tends to be more active. We do hear of similar issues from other patients, but it’s not well understood why symptoms can persist. In the meantime, it might be worth it to check with your primary care doctor to see if there are any other medical issues that need to be addressed – it can sometimes be difficult to sort out what’s thyroid and what’s not!

        Violetta Moore
          Post count: 2

          Thank you Kim for your input.

          Hannah Fairbanks
            Post count: 1

            Hello, I know this post is over a year old but I thought I would reply anyway.
            I have had graves since 2015 and have gone into remission 3 times. Everytime my levels are all great and my doc takes me off methimazole. Yet I still have tons of graves symptoms, anxiety, insomnia, cronic back pain, irritability, weird menstration, no appetite one month and starving constantly the next month. I lose 20 pounds in 2 weeks and then suddenly gain 20 back in one week but no change to my diet.
            I have told my doctor all these things and she says graves is a constant roller coaster.
            Not sure if this helps at all, but you are not alone.

          Viewing 4 posts - 1 through 4 (of 4 total)
          • You must be logged in to reply to this topic.